About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 509286, 9 pages
http://dx.doi.org/10.1155/2010/509286
Research Article

The Periodic Solutions of the Compound Singular Fractional Differential System with Delay

School of Mathematics and Computer Science, Fuzhou Universiy, Fuzhou 350108, China

Received 31 July 2009; Revised 16 November 2009; Accepted 1 December 2009

Academic Editor: Fawang Liu

Copyright © 2010 XuTing Wei and XuanZhu Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The paper gives sufficient conditions on the existence of periodic solution for a class of compound singular fractional differential systems with delay, involving Nishimoto fractional derivative. Furthermore, for the particular functions, the necessary conditions on the existence of periodic solution are also derived. Especially, for two-dimensional compound singular fractional differential equation with delay, the criteria of existence of periodic solution are obtained. Finally, two examples are presented to verify the validity of criteria.